ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 103 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
146870489 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.
Event or Problem Description
The event involved a primary plum set, clave secondary port, clave y-site, secure lock, 103 inch that black dots noted in medical iv tubing.There were no reported patient involvement and harm.